MathSciNet Relay Station
MathSciNet bibliographic data
MR569077 (81j:20026) 20D06
Aschbacher, Michael Correction to: "A characterization of Chevalley groups over fields of odd order. I, II'' [Ann. of Math. (2) 106 (1977), no. 2, 353–398; MR 58 #16865a; ibid. (2) 106 (1977), no. 3, 399–468; MR 58 #16865b]. Ann. of Math. (2) 111 (1980), no. 2, 411–414.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement